# SDR SWAA053925

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN BEAR STRAP CORRODED AT BS 442, RBL 8, FWD CARGO DOOR CUTOUT.  REPAIRED SKIN PER BFG ER & SRM.
